IJPAM: Volume 101, No. 3 (2015)

A NOTE ON THE RELATIVE ORDER OF
ENTIRE FUNCTIONS OF TWO COMPLEX VARIABLES

Sanjib Kumar Datta$^1$, Tanmay Biswas$^2$, Golok Kumar Mondal$^3$
$^1$Department of Mathematics
University of Kalyani
P.O.- Kalyani, Dist-Nadia, PIN: 741235, West Bengal, INDIA
$^2$Rajbari, Rabindrapalli
R. N. Tagore Road
P.O.- Krishnagar, Dist-Nadia, PIN: 741101, West Bengal, INDIA
$^3$Dhulauri Rabindra Vidyaniketan (H.S.)
Vill +P.O.- Dhulauri , P.S.- Domkal
Dist-Murshidabad , PIN: 742308, West Bengal, INDIA


Abstract. In this paper we discuss some growth rates of entire functions of two complex variables on the basis of the definition of relative order of entire functions of two complex variables as introduced by Banerjee and Dutta [2].

Received: June 22, 2014

AMS Subject Classification: 32A15, 30D20

Key Words and Phrases: entire function of two complex variables, order, relative order, composition, growth

Download paper from here.




DOI: 10.12732/ijpam.v101i3.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 3
Pages: 339 - 347


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).